Repositorio de producción científica de la Universidad de Sevilla

Some properties of complex filiform Lie Algebras

 

Advanced Search
 
Opened Access Some properties of complex filiform Lie Algebras
Cites
Show item statistics
Icon
Export to
Author: Echarte Reula, Francisco Javier
Gómez Martín, José Ramón
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 1992
Published in: Extracta Mathematicae, 7 (2-3), 89-92
Document type: Article
Size: 187.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/32465

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 InternacionalAttribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)